# SDR AALA202508036180

- Difficulty date: July 30, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 48,667 hours, 19,219 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY STRONG BURNED OIL LIKE SMELL, IN THE FLIGHT DECK. IT STARTED AT ABOUT 12000 FEET DURING DESCENT. MAINTENANCE FOUND THE APU WAS LEAKING OIL AND REPLACED IT PER TASK CARD 26L31049003. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
